| Model Number |
0998-00-0800-45 |
| Medical Device Problem Code |
Inability to Auto-Fill (1044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during routine check the cardiosave intra-aortic balloon pump (iabp) alarmed autofill failure.No patient involved and no harm is reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that the pim test could not be passed.Reinstalling the pim component was ineffective.It was determined that the pim was faulty.A pim leak was discovered, and repeated tests failed.After replacing the pim, the test returned to normal.The connected test balloon functioned correctly.Product passed all functional and safety tests per manufacturer specifications.
Additional Manufacturer Narrative
Event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.